Discussions By Condition: Cardiovascular disease

does levothyroxine cause----

Posted In: Cardiovascular disease 1 Replies
  • Posted By: Anonymous
  • August 27, 2009
  • 08:46 PM

Hi I am taking 100mg levothyroxine. I have some side affects one being irregular heart beats & palpitations especially when I wake up at night!
I find when I drink a cup of decaf tea I calm down & my heart stops beating so fast.
Could this be a harmless side effect of these meds? Advice please. regards.

Reply Flag this Discussion

1 Replies:

  • Hi I am taking 100mg levothyroxine. I have some side affects one being irregular heart beats & palpitations especially when I wake up at night!I find when I drink a cup of decaf tea I calm down & my heart stops beating so fast.Could this be a harmless side effect of these meds? Advice please. regards. I too get this problem, but I found that I needed more levothyroxine as I was still under and then the flutters are not as frequent, unfortunately I think this is one of the side effects of underactive thyroid
    bevfore 1 Replies
    • August 29, 2009
    • 09:58 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.